# SDR 47567122504

- Difficulty date: December 25, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N220LN
- Make and model: Bell 222U
- Aircraft serial: 47567
- Aircraft time: 4,619 hours, 23,789 cycles
- Engine: Lyc LTS101750C1
- Engine time: 3,358 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Link
- Part number: 222031613103
- Part serial: B1581
- Condition: Failed
- Location: M/R Gearbox
- Component: Gearbox, Bell
- Component part number: 222040003111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT WITH PATIENT ABOARD. TWO LOAD BANGS WERE HEARD. A PRECAUTIONARY LANDING WAS MADE AT DCU. LANDED AIRCRAFT AND INSPECTED DOORS. NOTHING WAS FOUND. RESUMED THE FLIGHT AND APPROXIMATELY 2 MIN LATER A LOUD BANG BEGAN ACCOMPANIED BY VIBRATION AIRCRAFT WAS HALF MILE NORTH OF HUNTSVILLE INTERNATIONAL AIRPORT. AIRCRAFT WAS LANDED AT HSV. PATIENT WAS TRANSPORTED BY GROUND. FOUND LOWER ELASTOMERIC BEARING OF RIGHT HAND FORWARD TRANSMISSION LIFT LINK FAILED. REPLACED WITH SERVICEABLE LIFT LINK AND AIRCRAFT RETURNED TO SERVICE.
